# SDR SWAA2021092708606

- Difficulty date: August 18, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE BS 727D RBL 6 WL 150.   CORROSION FOUND TO BE OUT OF LIMIT IAW SRM 51-10-02-0G-0 PAR. 9C.   REMOVED THE ATTACH ANGLE IAW SRM 51-40-02-0G-0.  FABRICATED AND DRILLED A NEW ATTACH ANGLE IAW SRM 51-40-02, AND DWG 146A7810.   APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW AMM 51-21-72-370-804, AND AMM 51-21-41-370-802.  INSTALLED THE NEW ATTACH ANGLE IAW SRM 51-40-02, AND DWG 146A7810.
